# SDR ASAA2021040234500

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,492 hours, 15,680 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON #1 ENG, T/C #78472010, FOUND ALL SHIMS WITH 25% TO 100% MOLYDAG COATING LOSS. GROUNDED - YES. REPLACED 24 EACH SHIMS DURING THE PERFORMANCE OF T/C 78472010 OF THIS WORK ORDER.
